Jump to content
Phantomboy

Phantomboy: Antidepressants numbness - Introduction

Recommended Posts

Phantomboy

Hello. I'm Phantomboy and I had a stroke like episode before 1.5 year and ever since my brain wasn't working the way it should maybe...doctors have given me antidepressants fluoxitine and sertralinafluoxitine and vilazodone too for 5 months maybe more than 5 months actually I don't remember properly..and I overdosed an vilazodone for 3-4 times like taking 250-300 mg...and I will feel all sleepy and probably a bit unconscious actually...after the I feel like my brain is numbed....any suggestions please..? I'm new to this forum..Thank you.................

Edited by baroquep

Share this post


Link to post
baroquep

Hi Phantomboy,

 

Welcome to Surviving Antidepressants (SA), am glad that you found the site.  I've taken the liberty of substituting your screen name with your real name as pseudonyms are encouraged to protect the identity of all of our members.

 

We ask all members to provide their drug history as a signature.  This way we can see your details at a glance. Please note that before we would be able to provide advice relevant to your situation, would you please summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?  You can find the information on how to complete your signature here Account Settings – Create or Edit a signature.

 

  • Please leave out symptoms and diagnoses.
  • list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
     

SA recommends tapering by no more than 10% of your previous dose followed by a hold of about 4 weeks to allow the brain to adapt to not getting as much of the drug.  Here are a few inks for you to check out:

 

Before you begin tapering what you need to know

Why taper by 10% of my dosage?

What is Withdrawal Syndrome?
Is it withdrawal or relapse?  Or something else?

 

This is your own Introduction topic where you can ask questions and journal your progress.

Edited by baroquep

Share this post


Link to post
nz11

Phantomboy are you able to give an update?

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy